# SDR UIEA2022011400018

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE CORE COWLS  I/B   AND   O/B  FWD EDGE SHOWS SEVERAL  AREAS  OF  ABLATIVE  COATING  DETERIORATED .( PREPARED CLEANED AND  REPAIRED  AREAS  OF  #2  ENG  CORE COWLS  I/B  &  O/B   FWD  EDGE  PER  B767-300  /  AMM    78-31-01-350-802-N00 )
